Ulster University Logo

Ulster Institutional Repository

The average number of real zeros of a random trigonometric polynomials

Biomedical Sciences Research Institute Computer Science Research Institute Environmental Sciences Research Institute Nanotechnology & Advanced Materials Research Institute

Abdelkrim, B, Farahmand, Kambiz, Sambandham, M and Simmons, Dustin (2012) The average number of real zeros of a random trigonometric polynomials. Stochastic Analysis and Applications, 30 (1). pp. 174-179. [Journal article]

Full text not available from this repository.

DOI: 10.1080/07362994.2011.598791


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:21136
Deposited By:Professor Kambiz Farahmand
Deposited On:07 Mar 2012 11:08
Last Modified:07 Mar 2012 11:08

Repository Staff Only: item control page